Universidad Complutense de Madrid
E-Prints Complutense

Non-filiform characteristically nilpotent and complete Lie algebras

Impacto

Descargas

Último año



Ancochea Bermúdez, José María y Campoamor Stursberg, Otto Ruttwig (2002) Non-filiform characteristically nilpotent and complete Lie algebras. Algebra Colloquium, 9 (4). pp. 455-468. ISSN 1005-3867

[img]
Vista previa
PDF
197kB

URL Oficial: http://www.worldscientific.com/worldscinet/ac


URLTipo de URL
http://www.worldscientific.comEditorial


Resumen

One of the main achievements of the paper under review is the construction of new classes of characteristically nilpotent Lie algebras that are not filiform. In fact, in
Theorem 4.5 one describes, for arbitrary m 4, a characteristically nilpotent Lie algebra of dimension 2m+ 2 whose characteristic sequence is (2m− 1, 2, 1). The starting point of that construction is given by the Lie algebras denoted by g4(m,m−1). The latter algebra is characterized in Theorem 3.7 as the only naturally graded central extension of L2m−1 by C with nilindex 2m − 1, where L2m−1 is the Lie algebra having a basis {X1, . . . ,X2m} such that [X1,Xi] = Xi+1 for 2 i 2m − 1, and [Xi,Xj ] = 0 for the other pairs of basis vectors. The main idea of the aforementioned construction of non-filifor characteristically nilpotent Lie algebras is to consider deformations of the algebras g4(m,m−1).


Tipo de documento:Artículo
Palabras clave:characteristically nilpotent Lie algebras; complete Lie algebras; rigid Lie algebras
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20847
Depositado:15 Abr 2013 14:34
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo